JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Subordination Problems of Robertson Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 4,  2011, pp.411-417
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.4.411
 Title & Authors
Subordination Problems of Robertson Functions
Wang, Li-Mei;
  PDF(new window)
 Abstract
In the present paper, we are concerned with subordination problems related to -Robertson function. The radii of -spirallikeness and starlikeness of -Robert function are also determined.
 Keywords
Robertson functions;spirallike functions;subordination theory;radii of spirallikeness and starlikeness;
 Language
English
 Cited by
 References
1.
O. P. Ahuja and H. Silverman, A survey on spiral-like and related function classes, Math. Chronicle 20 (1991), 39-66.

2.
P. L. Duren, Univalent functions, Springer-Verlag, New York, 1983.

3.
A. W. Goodman, Univalent Functions, 2 vols., Mariner Publishing Co. Inc., 1983.

4.
Y. C. Kim and H. M. Srivastava, Some subordination properties for spirallike functions, Appl. Math. Comput., 203(2008), 838-842. crossref(new window)

5.
R. J. Libera and M. R. Ziegler, Regular functions f(z) for which zf '(z) is $\alpha$-spiral, Trans. Amer. Math. Soc., 166(1972), 361-370.

6.
T. H. MacGregor, A subordination for convex functions of order a, J. London Math Soc.,9(2)(1975), 530-536. crossref(new window)

7.
S. Miller and P. Mocanu, Differential Subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics (No. 225), Marcel Dekker, New York and Basel, 2000.

8.
M. Nunokawa, On properties of non-Caratheodory functions, Proc. Japan Acad. Ser. A Math. Sci., 68(1992), 152-153. crossref(new window)

9.
M. S. Robertson, Univalent functions f(z) for which zf '(z) is spirallike, Michigan Math. J., 16(1969), 97-101. crossref(new window)

10.
L. Spacek, Contribution a la theorie des fonctions univalentes, Cas. Mat. Fys., 62(1932), 12-19.

11.
L.-M. Wang, The tilted Caratheodory class and its applications, preprint (to appear in J. Korean Math. Soc.).